A GENERALIZED RANDOMIZED RESPONSE MODEL Cover Image

A GENERALIZED RANDOMIZED RESPONSE MODEL
A GENERALIZED RANDOMIZED RESPONSE MODEL

Author(s): Housila P. Singh, Gorey Swarangi M.
Subject(s): Economy, National Economy, Public Finances, Socio-Economic Research
Published by: Główny Urząd Statystyczny – Zakład Wydawnictw Statystycznych
Keywords: sensitive variable; population proportion; Gjestvang and Singh’s model; variance; efficiency

Summary/Abstract: In this paper we have suggested a generalized version of the Gjestvang and Singh (2006) model and have studied its properties. We have shown that the randomized response models due to Warner (1965), Mangat and Singh (1990), Mangat (1994) and Gjestvang and Singh (2006) are members of the proposed RR model. The conditions are obtained in which the suggested RR model is more efficient than the Warner (1965) model, Mangat and Singh (1990) model and Mangat (1994) model and Gjestvang and Singh (2006) model. A numerical illustration is given in support of the present study.

  • Issue Year: 18/2017
  • Issue No: 4
  • Page Range: 669-686
  • Page Count: 18
  • Language: English